# SDR IXXA20120922027O

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 88,274 hours, 26,642 cycles
- Engine: Pwa JT3D7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, HYDRAULIC QUANTITY LEVEL STARTED SLOWLY DECREASING.  ACFT RETURNED TO ORIGINATING STATION.  FOUND SLOT CONTROL VALVE LEAKING.  R & R PACKING AND O-RINGS IAW MM 20-60-0 AND 27-80-4.  SYS OPS AND LEAK CHECKS GOOD IAW MM 27-80-0.  SERVICED HYD SYS IAW MM 12-30-1.  RAN ENGINES IAW ATI ENGINE RUN HANDBOOK 70.01. ALL CHECKS GOOD.
